Alert archive / Illinois / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 149, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Aug 3, 2017, 6:48 PM CDT for McLean County, Tazewell County, Woodford County, Illinois. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2017, 6:48 PM CDT (23:48 UTC)
- Expired
- Aug 3, 2017, 7:45 PM CDT
- In force
- 57 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties McLean County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 41 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.8 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 668 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 1310 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
298
WUUS53 KILX 032348
SVRILX
ILC113-179-203-040045-
/O.NEW.KILX.SV.W.0149.170803T2348Z-170804T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
648 PM CDT THU AUG 3 2017
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Southeastern Woodford County in central Illinois...
Southeastern Tazewell County in central Illinois...
Northwestern McLean County in central Illinois...
* Until 745 PM CDT
* At 648 PM CDT, a severe thunderstorm was located near Hopedale, or
12 miles southeast of Pekin, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Normal, Morton, Tremont, Mackinaw, Delavan, Minier, Danvers,
Hopedale, Goodfield, Green Valley, Deer Creek, Stanford, Carlock,
Armington, Dillon, Congerville, Kappa and Evergreen Lake.
This includes the following highways...
Interstate 155 between mile markers 12 and 28.
Interstate 39 between mile markers 8 and 12.
Interstate 74 between mile markers 106 and 126.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4070 8897 4042 8910 4033 8926 4032 8971
4043 8971 4069 8929
TIME...MOT...LOC 2348Z 227DEG 30KT 4042 8950
HAIL...1.00IN
WIND...60MPH
$$
Shimon5 follow-up statements
085
WWUS53 KILX 040001
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
701 PM CDT THU AUG 3 2017
ILC113-179-203-040045-
/O.CON.KILX.SV.W.0149.000000T0000Z-170804T0045Z/
Woodford-Tazewell-McLean-
701 PM CDT THU AUG 3 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN WOODFORD...SOUTHEASTERN TAZEWELL AND NORTHWESTERN
MCLEAN COUNTIES...
At 701 PM CDT, a severe thunderstorm was located near Mackinaw, or 13
miles east of Pekin, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Normal, Morton, Tremont, Mackinaw, Delavan, Minier, Danvers,
Hopedale, Goodfield, Green Valley, Deer Creek, Stanford, Carlock,
Armington, Dillon, Congerville, Kappa and Evergreen Lake.
This includes the following highways...
Interstate 155 between mile markers 12 and 28.
Interstate 39 between mile markers 8 and 12.
Interstate 74 between mile markers 106 and 126.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4070 8897 4042 8910 4033 8926 4032 8971
4043 8971 4069 8929
TIME...MOT...LOC 0001Z 227DEG 30KT 4050 8939
HAIL...1.00IN
WIND...60MPH
$$
Shimon813
WWUS53 KILX 040005
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
705 PM CDT THU AUG 3 2017
ILC203-040014-
/O.CAN.KILX.SV.W.0149.000000T0000Z-170804T0045Z/
Woodford-
705 PM CDT THU AUG 3 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WOODFORD COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4070 8897 4042 8910 4033 8926 4032 8971
4037 8971 4060 8921 4060 8914 4061 8913
4062 8910 4063 8910 4063 8904 4066 8905
4066 8900
TIME...MOT...LOC 0004Z 241DEG 32KT 4046 8926
$$
ILC113-179-040045-
/O.CON.KILX.SV.W.0149.000000T0000Z-170804T0045Z/
Tazewell-McLean-
705 PM CDT THU AUG 3 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN TAZEWELL AND NORTHWESTERN MCLEAN COUNTIES...
At 704 PM CDT, a severe thunderstorm was located over Stanford, or 14
miles west of Bloomington, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Normal, Mackinaw, Delavan, Minier, Danvers, Hopedale, Green Valley,
Stanford, Carlock and Armington.
This includes the following highways...
Interstate 155 between mile markers 12 and 22.
Interstate 39 between mile markers 8 and 9.
Interstate 74 between mile markers 119 and 126.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4070 8897 4042 8910 4033 8926 4032 8971
4037 8971 4060 8921 4060 8914 4061 8913
4062 8910 4063 8910 4063 8904 4066 8905
4066 8900
TIME...MOT...LOC 0004Z 241DEG 32KT 4046 8926
HAIL...1.00IN
WIND...60MPH
$$
Shimon361
WWUS53 KILX 040018
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
718 PM CDT THU AUG 3 2017
ILC113-179-040045-
/O.CON.KILX.SV.W.0149.000000T0000Z-170804T0045Z/
Tazewell-McLean-
718 PM CDT THU AUG 3 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN TAZEWELL AND WEST CENTRAL MCLEAN COUNTIES...
At 718 PM CDT, a severe thunderstorm was located over Minier, or 18
miles west of Bloomington, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Normal, Delavan, Minier, Danvers, Hopedale, Stanford, Carlock and
Armington.
This includes the following highways...
Interstate 155 between mile markers 12 and 18.
Interstate 74 between mile markers 119 and 125.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4042 8910 4033 8926 4032 8958 4036 8958
4060 8921 4060 8914 4061 8913 4063 8906
4063 8904 4064 8900
TIME...MOT...LOC 0018Z 243DEG 19KT 4042 8932
HAIL...1.00IN
WIND...60MPH
$$
Shimon820
WWUS53 KILX 040027
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
727 PM CDT THU AUG 3 2017
ILC113-179-040045-
/O.CON.KILX.SV.W.0149.000000T0000Z-170804T0045Z/
Tazewell-McLean-
727 PM CDT THU AUG 3 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN TAZEWELL AND WEST CENTRAL MCLEAN COUNTIES...
At 727 PM CDT, a severe thunderstorm was located near Delavan, or 15
miles north of Lincoln, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Normal, Delavan, Minier, Danvers, Hopedale, Stanford, Carlock and
Armington.
This includes the following highways...
Interstate 155 between mile markers 12 and 18.
Interstate 74 between mile markers 119 and 125.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4042 8910 4033 8926 4032 8958 4036 8958
4060 8921 4060 8914 4061 8913 4063 8906
4063 8904 4064 8900
TIME...MOT...LOC 0027Z 238DEG 11KT 4036 8947
HAIL...1.00IN
WIND...60MPH
$$
Shimon206
WWUS53 KILX 040039
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
739 PM CDT THU AUG 3 2017
ILC113-179-040049-
/O.EXP.KILX.SV.W.0149.000000T0000Z-170804T0045Z/
Tazewell-McLean-
739 PM CDT THU AUG 3 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TAZEWELL AND WEST
CENTRAL MCLEAN COUNTIES WILL EXPIRE AT 745 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty winds
are still possible with this thunderstorm.
LAT...LON 4042 8910 4033 8926 4032 8958 4036 8958
4060 8921 4060 8914 4061 8913 4063 8906
4063 8904 4064 8900
TIME...MOT...LOC 0039Z 227DEG 30KT 4040 8941
$$
ShimonWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 2:59 PM CDT, 3 hours 49 minutes earlier.
Area forecast discussion, Aug 3, 2:59 PM CDT, 3 hours 49 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 259 PM CDT Thu Aug 3 2017 .SHORT TERM...(This evening through Friday) ISSUED AT 259 PM CDT Thu Aug 3 2017 Pre-frontal convection has been tracking across central Illinois this afternoon, aided by surface based CAPE's reaching 3500 J/kg. The storms are still ahead of the better shear though, and have mainly been responsible for heavy rain and some winds to around 40 mph or so. Main cold front is still back across eastern Iowa into west central Missouri, with a sizable gap in convection along it. In terms of any threat of strong storms, what's going on now may actually be the main show, as the higher resolution models suggest more of a disorganized line ahead of the front this evening. The NAM and ARW suggest the rain should be done as early as midnight in our CWA, while the HRRR, GFS and RAP linger it a bit longer in the far southeast. In the forecast, rain will be gone from the Illinois River valley by about 10 pm, and will limit any post- midnight rain to areas along and east of I-57. Strong upper low currently over north central Minnesota will swing eastward toward eastern Lake Superior by Friday afternoon. Associated stratocumulus deck is expected to linger across areas northeast of I-74 into the afternoon hours, which should help keep high temperatures down, close to 70 degrees. Some afternoon sunshine further west and a warming air mass behind the main trough will allow for some warmer conditions, but still only in the mid 70s. && .LONG TERM...(Friday night through Thursday) ISSUED AT 259 PM CDT Thu Aug 3 2017 Main focus in this period will be with timing of rain trends Saturday night into Monday night, as a strong west-east upper trough near the Canadian border swings southeast toward the mid- Mississippi Valley. The ECMWF and NAM models develop an MCS west of the Mississippi Saturday afternoon and roll it into much of the CWA as early as Saturday evening, associated with a leading shortwave, while the GFS is weaker and keeps us dry most of the night. Didn't go quite as fast with the rain, but have brought in healthy chance PoP's in most areas by midnight, with likely PoP's in the far southwest after midnight Saturday night. As this MCS tracks toward southern Illinois, the northwest CWA will see temperatures kept down a fair amount with a northeast flow, mainly lower 70s for Sunday. Areas further south will see periods of rain and a few storms as the system passes, largely out of the area by late Sunday evening as the cold front exits the area. Beyond that, while the ECMWF would suggest dry conditions with high pressure building eastward, the arrival of the earlier mentioned trough axis would support at least chance PoP's on Monday. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1230 PM CDT Thu Aug 3 2017 Scattered convection starting to fire between KSPI-KPIA, and a few showers are within 10NM of KPIA as of 1725Z. Have included VCTS out of the gate at KPIA/KBMI and will have it at the remainder of the TAF sites by 20Z as storms continue to increase. Storms will organize more into a line across eastern Iowa this afternoon and move into central Illinois ahead of a cold front, and have included a TEMPO period for gusty winds and MVFR conditions as the line passes. The storms will be out of the TAF sites by 06Z. Toward morning, some lower clouds will be swinging eastward across the northern third of the state, and have included a short period of MVFR ceilings from KBMI-KDEC east toward 12Z. However, the lower clouds will be moving out by late morning. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Geelhart LONG TERM...Geelhart AVIATION...Geelhart
Hazardous weather outlook, Aug 3, 3:12 PM CDT, 3 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 312 PM CDT Thu Aug 3 2017 ILZ027>031-036>038-040>057-061>063-066-042015- Cass-Champaign-Christian-Clark-Coles-Cumberland-De Witt-Douglas- Edgar-Effingham-Fulton-Knox-Logan-Macon-Marshall-Mason-McLean- Menard-Morgan-Moultrie-Peoria-Piatt-Sangamon-Schuyler-Scott- Shelby-Stark-Tazewell-Vermilion-Woodford- 312 PM CDT Thu Aug 3 2017 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...TONIGHT... Thunderstorms are expected across the area ahead of an advancing cold front. The storms will be most numerous this evening. A few of the storms may become severe, with damaging wind gusts and large hail the primary threats. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... Thunderstorm chances return to the area by Sunday, and again next week Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed between 4 pm and 9 pm. ILZ067-068-071>073-042015- Clay-Crawford-Jasper-Lawrence-Richland- 312 PM CDT Thu Aug 3 2017 This Hazardous Weather Outlook is for portions of southeast Illinois. .DAY ONE...TONIGHT... Thunderstorms are expected across the area ahead of an advancing cold front. The storms will be most numerous this evening. Organized severe storms are not anticipated, but a few stronger storms may contain gusty winds and hail. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... Thunderstorm chances return to the area by Sunday, and again next week Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. Shimon
In the hours before
Special weather statement, Aug 3, 1:11 PM CDT, 5 hours 37 minutes before
Special Weather Statement
National Weather Service Lincoln IL
111 PM CDT THU AUG 3 2017
ILZ037-038-041>043-048-031915-
Logan-Tazewell-Mason-Menard-McLean-De Witt-
111 PM CDT THU AUG 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MENARD...LOGAN...
NORTHWESTERN DE WITT...SOUTHEASTERN TAZEWELL...SOUTHWESTERN MCLEAN
AND SOUTHEASTERN MASON COUNTIES UNTIL 215 PM CDT...
At 111 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Tremont to near Emden to Greenview.
Movement was east at 25 mph.
Nickel size hail will be possible with these storms.
Locations impacted include...
Bloomington, Lincoln, Mason City, Normal, Heyworth, Tremont,
Mackinaw, Atlanta, Delavan, Mount Pulaski, Minier, Danvers, Hopedale,
McLean, Greenview, San Jose, Stanford, Emden, Waynesville and
Elkhart.
This includes the following highways...
Interstate 155 between mile markers 0 and 26.
Interstate 39 between mile markers 0 and 1.
Interstate 55 between mile markers 113 and 168.
Interstate 74 between mile markers 124 and 138.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Lincoln.
&&
LAT...LON 4055 8890 4018 8900 3995 8932 4007 8987
4029 8967 4055 8949
TIME...MOT...LOC 1811Z 274DEG 24KT 4049 8946 4027 8955 4010 8973
ShimonSpecial weather statement, Aug 3, 2:15 PM CDT, 4 hours 33 minutes before
Special Weather Statement
National Weather Service Lincoln IL
215 PM CDT THU AUG 3 2017
ILZ038-032000-
McLean-
215 PM CDT THU AUG 3 2017
...SPECIAL WEATHER STATEMENT...
At 215 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Colfax to near Cooksville. Movement was
east at 25 mph.
Half inch hail will be possible with these storms.
Locations impacted include...
Lexington, Colfax, Saybrook, Cooksville, Pleasant Hill, Arrowsmith,
Cropsey, Ellsworth, Anchor and Holder.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Lincoln.
&&
LAT...LON 4062 8857 4061 8846 4042 8846 4045 8887
4065 8880 4071 8858
TIME...MOT...LOC 1915Z 250DEG 21KT 4063 8854 4050 8864
ShimonSpecial weather statement, Aug 3, 2:49 PM CDT, 3 hours 59 minutes before
Special Weather Statement National Weather Service Lincoln IL 249 PM CDT THU AUG 3 2017 ILZ043>045-053-032045- Macon-Piatt-De Witt-Champaign- 249 PM CDT THU AUG 3 2017 ...SIGNIFICANT WEATHER ADVISORY FOR PIATT...EASTERN DE WITT... SOUTHERN CHAMPAIGN AND NORTHEASTERN MACON COUNTIES UNTIL 345 PM CDT... At 247 PM CDT, emergency management reported strong thunderstorms along a line extending from near Farmer City to Forsyth. Movement was east at 30 mph. Dime size hail will be possible with these storms. A funnel cloud was sighted on Hwy 150 between Farmer City and Mansfield at 245 pm. No tornadic activity is expected, but additional funnels may develop this afternoon. Locations impacted include... Champaign, Decatur, Monticello, Urbana, Savoy, Mahomet, Forsyth, Tolono, Farmer City, Bement, Philo, Cerro Gordo, Warrensburg, Thomasboro, Argenta, Mansfield, Oreana, Pesotum, De Land and Bondville. This includes the following highways... Interstate 57 between mile markers 218 and 246. Interstate 72 between mile markers 139 and 182. Interstate 74 between mile markers 158 and 191. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4025 8795 3988 8826 3990 8910 4027 8865 TIME...MOT...LOC 1947Z 271DEG 28KT 4022 8858 3995 8896 Shimon
Special weather statement, Aug 3, 5:12 PM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Lincoln IL
512 PM CDT THU AUG 3 2017
ILZ027-032315-
Knox-
512 PM CDT THU AUG 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR KNOX COUNTY UNTIL 615 PM CDT...
At 512 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rio to near Monmouth. Movement was east at
30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Galesburg, Abingdon, Knoxville, Wataga, Oneida, Yates City,
Williamsfield, Altona, Victoria, Maquon, Rio, Gilson, East Galesburg,
Henderson, Dahinda, Delong, Snake Den Hollow and Galesburg Airport.
This includes Interstate 74 between mile markers 34 and 67.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Lincoln.
&&
LAT...LON 4115 8999 4078 8999 4080 9044 4111 9044
4115 9039
TIME...MOT...LOC 2212Z 272DEG 28KT 4112 9034 4086 9064
ShimonSpecial weather statement, Aug 3, 5:59 PM CDT, 49 minutes before
Special Weather Statement National Weather Service Lincoln IL 559 PM CDT THU AUG 3 2017 ILZ036-040000- Fulton- 559 PM CDT THU AUG 3 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FULTON COUNTY UNTIL 700 PM CDT... At 558 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from Avon to near Bardolph. Movement was east at 25 mph. Half inch hail and wind gusts of 50 to 55 mph will be possible with these storms. Locations impacted include... Canton, Lewistown, Farmington, Cuba, Avon, St. David, Fairview, London Mills, Dunfermline, Bernadotte, Smithfield, Bryant, Norris, Marietta, Ellisville, Fiatt and Little America. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Lincoln. && LAT...LON 4071 9043 4070 9000 4038 9001 4039 9045 TIME...MOT...LOC 2258Z 273DEG 22KT 4066 9046 4051 9063 Shimon
Special weather statement, Aug 3, 6:40 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Lincoln IL
640 PM CDT THU AUG 3 2017
ILZ029-037-041-042-040045-
Logan-Tazewell-Peoria-Mason-
640 PM CDT THU AUG 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LOGAN...TAZEWELL AND
NORTHEASTERN MASON COUNTIES UNTIL 745 PM CDT...
At 640 PM CDT, Doppler radar was tracking a strong thunderstorm over
Green Valley, or 12 miles north of Mason City, moving north at 25
mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Peoria, Pekin, East Peoria, Morton, Washington, Creve Coeur,
Marquette Heights, Tremont, Mackinaw, Delavan, Manito, South Pekin,
Hopedale, Green Valley, Deer Creek, San Jose, Emden, North Pekin,
Dillon and Groveland.
This includes the following highways...
Interstate 155 between mile markers 10 and 31.
Interstate 474 between mile markers 10 and 14.
Interstate 74 between mile markers 95 and 109.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4073 8934 4062 8933 4062 8931 4059 8927
4024 8949 4029 8987 4055 8967 4074 8954
TIME...MOT...LOC 2340Z 202DEG 24KT 4037 8962
ShimonThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 12:19 PM CDT | Special Weather Statement | ILX | Mason | 56 min |
| Aug 3, 1:11 PM CDT | Special Weather Statement | ILX | Logan, Tazewell | 64 min |
| Aug 3, 2:15 PM CDT | Special Weather Statement | ILX | McLean | 45 min |
| Aug 3, 2:49 PM CDT | Special Weather Statement | ILX | Champaign, Piatt | 56 min |
| Aug 3, 5:12 PM CDT | Special Weather Statement | ILX | Knox | 63 min |
| Aug 3, 5:59 PM CDT | Special Weather Statement | ILX | Fulton | 61 min |
| Aug 3, 6:40 PM CDT | Special Weather Statement | ILX | Tazewell | 65 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.